MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,20FR,3-PORT,WHITE,1/BX

MEDLINE INDUSTRIES INC.; TUBE,GASTROSTOMY,20FR,3-PORT,WHITE,1/BX
Catalog Number DYND70320
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/21/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the gastrostomy tube's balloon deflated after insertion.The gastrostomy tube was removed and a new gastrostomy tube was required to be inserted by the physician.No impact or adverse effect to the patient or the patient's stability was reported to the manufacturer.No additional medical intervention or follow-up care was reported to the manufacturer.Reportedly, the gastrostomy tube was discarded after removal.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident could not be determined.Due to the need for medical intervention to insert a new gastrostomy tube, this medwatch is being filed.If additional relevant information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the gastrostomy tube's balloon deflated after insertion.

Common Device Name
TUBE,GASTROSTOMY,20FR,3-PORT,WHITE,1/BX
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key8150394
Report Number1417592-2018-00131
Device Sequence Number19165831
Product Code KNT
UDI-Device Identifier10080196837922
UDI-Public10080196837922
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/11/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberDYND70320
Device Lot NumberS18004573
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/26/2018
Initial Report FDA Received Date12/11/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient Weight82